# SDR MWEA00748

- Difficulty date: August 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99107343
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND WEB SUBFLOOR HAS ELONGATED RIVET HOLE FOR RIGHT OUTBOARD SEAT TRACK, STATION 262.  FABRICATED AND INSTALLED SUBFLOOR REPAIR.  (M)
